Nonlinear dimensionality reduction with q-Gaussian distribution

Location
Deutsche Nationalbibliothek Frankfurt am Main
Extent
1 Online-Ressource.
Language
Englisch

Bibliographic citation
Nonlinear dimensionality reduction with q-Gaussian distribution ; volume:27 ; number:1 ; day:28 ; month:2 ; year:2024 ; pages:1-12 ; date:3.2024
Pattern analysis and applications ; 27, Heft 1 (28.2.2024), 1-12, 3.2024

Creator
Abe, Motoshi
Nomura, Yuichiro
Kurita, Takio
Contributor
SpringerLink (Online service)

DOI
10.1007/s10044-024-01210-1
URN
urn:nbn:de:101:1-2405152132371.568271755644
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 10:48 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Abe, Motoshi
  • Nomura, Yuichiro
  • Kurita, Takio
  • SpringerLink (Online service)

Other Objects (12)